# SDR SIMA200919103

- Difficulty date: June 25, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 23,728 hours, 23,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1452057100114529
- Condition: Cracked
- Location: Fuselage
- Part time: 23,728 hours, 23,155 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC - DURING PREFLIGHT FOR FLIGHT 4066 DAMAGE FROM LIGHTNING STRIKE.  AIRCRAFT REMOVED FROM SERVICE.  FOUND CORROSION AND CRACK IN FUSELAGE BETWEEN FRAME 13 AND 14 AND BETWEEN STRINGER 20R AND 21R.  AIRCRAFT INSPECTED AND FERRIED TO MQT FOR PERMANENT REPAIR.  MAINTENANCE REMOVED DAMAGED AREA AND REPLACED WITH NEW STRINGER 21R SPLICE AND SKIN PANEL IAW EMBRAER SRM 51-40-02, 53-00-03 AND AE ENGINEERING ORDER EM-53MR-1307.  AIRCRAFT WAS RETURNED TO SERVICE.
